# SDR IPXA2015081592370

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,451 hours, 14,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536154
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK FLOORBOARD DAMAGED 241XCF.  FABRICATED MCD FLOOR PANEL 241XCF, PN 144N5361-54 IAW SREO B757-5320-9692-H FROM A402H-48X144 BATCH NR 2749199.
